MathSciNet Relay Station
MathSciNet bibliographic data
MR133653 (24 #A3479) 44.25
Benedek, A.; Calderón, A.-P.; Panzone, R. Convolution operators on Banach space valued functions. Proc. Nat. Acad. Sci. U.S.A. 48 1962 356–365.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement